Vitamin k side effects

Common Questions and Answers about Vitamin k side effects

vitamin

Avatar f tn How do you feel about the vitamin K shot? Are you going to give it to your new born?
Avatar n tn you should NEVER use anything until you clear it with your Oncologist. If these are the only side effects you are experiencing then you are VERY fortunate. Please ck. with your Oncologist before using any type of medication or treatment. Regards ....
Avatar f tn Just got an email from the np that said she had talked to the doctor and wants to put me on Vitamin k 10 mg daily. I gave her the pharmacy number and asked her to send me the lab results. Still waiting to hear back. Have any of you had to do this before? What is the Vitamin k used for? Thanks!
Avatar f tn If you go to chemocare.com you can read all the side effects of Tamoxifen. What you mention are all listed there. The weight gain no doubt is due to fluid retention which is one of the side effects. You might discuss changing drugs with your Oncologist as there are others available but keep in mind that they all have similar side effecfts even though you mjight not experience them to the same degree. Regards .....
Avatar f tn I've just been given the vitamin k injection . I'm 31 weeks. This doctor told me i have to get one at 28 wk and 34 wk while pregnant. With my first pregnancy i only got given it after given birth and was told i only needed it while pregnant IF i had any bleeding. I'm now worried.. Can this injection do anything to my baby?
Avatar m tn Vitamin K is an essential vitamin but too much can be toxic to the liver. Vitamin K2 has shown more benefits to the liver, particularly in the area of fibrosis, also known as MK7, you can read more about it on the life extention web site. I think the verdict is out on whether this is a good thing or not for liver patients, and especially while on tx the risks may outweigh the benfit..
Avatar m tn Just read about Osteo K with 45 MG of Vitamin K. Is this a good and safe alternative for Fosamax?
Avatar f tn I was told to stay away from vitamin K because this effects the coumadin and my pro time. I have read that a lack of vitamin K can cause the brown "age spots" on the skin.
Avatar f tn org/posts/Thyroid-Disorders/anyone-have-allergic-reaction-to-Vitamin-D/show/1050672 where lots of people have stories about bad reactions to taking over-the-counter Vitamin D supplements. It mostly seems like problems with the source/ingredient side-effects for instance if the Vitamin D is made from Lanolin.
Avatar m tn Is there any benefit in switching to Xeralto? I have heard the Xeralto may have some sever side effects such as dizziness and bleeding in the eye.
Avatar f tn HI, Vitamin K2 has been clinically proven to provide extraordinary benefits for bone health and cardiovascular health, plus it is a powerful anti-oxidant. Most people do not experience any side effects when taking in the recommended amount each day. However it is to be used with caution in persons with liver and kidney disease. For the migraines you should consult your Doctor for an evaluation. Hope this helps. The answer is based on information provided.
Avatar m tn Are there any side effect of taking vitamins(e.g. vitamin D+calcium) for long time as 3 months or more. Does "Omeprazole 20mg" cause any harmful effect in long term use ?
Avatar n tn For search - multivitamins liver disease, multivitamins liver damage, multivitamins dangerous, multivitamin toxicity, chromium liver disease, chromium metal supplements dangerous, chromium side effects, vitamin D liver disease, liver disease supplements, liver disease diet, kidney disease diet, kidney disease vitamins, vitamin K liver disease, MK-7 toxic, vitamin K2 MK-7 dangerous, vitamin K2 MK-7 liver disease, vitamin K side effects, vitamin K2 MK-7 side effects.
17174583 tn?1456152946 The main ones I take is Vitamin D, Vitamin K, Magnesium, Super Stress B Complex, Multivitamin, Vitamin b12, Turmeric with black pepper, and honey.
Avatar f tn Maybe you should talk to ur doc about it. i must warn u though it have it side effects but im dealing with it (i too want a little one in my arms as soon as possible).. hope everything works out for u.
Avatar m tn I did let my EP guy know about it, and he said just one of the side effects. So I just monitored it and had to not brush my teeth so vigorously. But I ate what I wanted to, no PT/INR checks. Pradaxa works by directly inhibiting the clotting factor thrombin, the amount of vitamin K in the diet does not matter. Pradaxa is taken twice a day, shorter life in the body and is cleared from the body quicker than coumadin (warfarin).
Avatar f tn Hi all, I had an injection in summer 2013 and before that I was on the pill for about a week, and took some emergency contraception before all that. On average I was on the pill for just a week and half and had injection that last 3 months. Due to side effects I didn't return for second dose and I didn't take pills again. Can anyone tell me the long term side effects because my body has not been the same again.
Avatar f tn I feel like everything inside is really warm like I am taking a fat burner. I have read some of the side effects but it also states that it takes a few weeks for cardiac function to adjust to this med. I am still perplexed at how spontaneous the diagnosis happened without other testing to rule out anything else. I am probable asking the same question that has been asked more than it can be counted but who has experienced and did this pass and get better?
Avatar f tn To prevent unwanted side effects, avoid vitamin supplements that contain mega amounts -- more than 100 percent of the recommended daily allowance -- of particular nutrients and those that promise miraculous benefits.
Avatar n tn The popping of capillaries could be due to high blood pressure. It could be the side effects of your blood pressure medications. Zocor too could cause this. Other than this it could be due to clotting disorders, low platelet count, fragile spider veins, deep vein thrombus, deficiency of Vitamin B12, folic acid, or Vit K, a liver disease or certain cancers. It could also be due to pressure urticaria. Do discuss this with your doctor and get yourself examined. Take care!
Avatar f tn Also, taking calcium in isolation without complimentary nutrients like magnesium, vitamin D, and vitamin K can have adverse effects, including the buildup of plaque in coronary arteries and heart attacks. Calcium intake should be balanced out with vitamins D and K, and other minerals crucial to your bone health. As for Walmart I suggest subscribing to ConsumerLab.
453731 tn?1225199508 Avoid sudden changes in your diet. Vitamin K decreases the effects of Coumadin. Large amounts of vitamin K are found in foods such as liver, broccoli, brussels sprouts, spinach, Swiss chard, coriander, collards, cabbage, and other green leafy vegetables. Do not change the amount of these foods in your diet without first talking to your doctor. Avoid eating cranberries, drinking cranberry juice, or taking cranberry herbal products.
Avatar m tn Facial rashes, night sweats and the closing of my throat. That is when I stopped using Bactrim. All other side effects are gone except for the closing of my throat that comes on and off, especially when I'm done eating. It's been going on for 2 weeks (since my last bactrim dose). It doesn't make my breathing or eating any difficult but is just very annoying. It stopped for 2 days and happened one late night, 2-3 hours after drinking alcohol.